%0 Journal Article
	%A Ahmad Alhawarat and  Mustafa Mamat and  Mohd Rivaie and  Ismail Mohd
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 85, 2014
	%T A New Modification of Nonlinear Conjugate Gradient Coefficients with Global Convergence Properties
	%U https://publications.waset.org/pdf/9997245
	%V 85
	%X Conjugate gradient method has been enormously used
to solve large scale unconstrained optimization problems due to the
number of iteration, memory, CPU time, and convergence property,
in this paper we find a new class of nonlinear conjugate gradient
coefficient with global convergence properties proved by exact line
search. The numerical results for our new βK give a good result when
it compared with well known formulas.
	%P 54 - 60